Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xsmellytacox

Member
  • Posts

    51
  • Joined

  • Last visited

Reputation

0 Neutral

3 Followers

Profile Information

  • Gender
    Female
  • Location
    California
  1. Hey all, I was wondering if anyone has experience with rock climbing while being on Accutane? Is it just more painful or is it impossible to climb? I was on Accutane a few years ago but I wasn't climbing at that time. I'm starting another course soon and I'm a little concerned because I know Accutane makes your skin really fragile, and anyone that has climbed knows how tough climbing is on your hands. I'm worried about my skin just tearing off onto a crimp... I climb regularly 3 or 4
  2. Hi all, I haven't been on here in quite a while because my acne pretty much cleared up after being on accutane a year ago. But........IT CAME BACK Accutane is a miracle drug I believe but I knew going into it that in some stubborn cases, a second (hopefully not a third) course is needed....and I think I need it. My skin is not nearly as bad as before but it has been getting progressively worse over the last few months and I do not want to wait until it is once again absolutely terrible to make
  3. I have been on accutane for almost 6 months now, and my nose is always runny. I have to blow it a lot, and I'm always sniffing. It's worth it though
  4. I am going to agree with everyone else, it does come in 40mg, I used to take it. Now I take 3 20's.
  5. Being sick is definitely not fun on Accutane! Regular nose boogers + runny nose = quite unpleasant! I have to admit that it IS pretty entertaining at times though....picking the boogers....since before Accutane I never had boogers at all for some reason.......I might be sad when they go, lol
  6. I am very happy for you! I hope I'll be lucky like you! Tomorrow will be day 100 for me....still breaking out a tiny bit but WAY better than before Accutane! It's an amazing thing, isn't it!
  7. I was wondering about this too!!! I walk to my university's campus from my apartment and it's not hot outside (usually 55 degrees here in Riverside in the morning) and I just wear a t shirt, and by the time I get to class my face is DRIPPING in sweat! Also, my lower back sweats, and my armpits lol. It's gross but I never really sweated that much before the accutane! Especially on the face! >.<
  8. Maybe I'll try that too...I don't know if I'll be able to stomach it though haha! Good luck with your weight loss (and accutane course!)
  9. Ahh! I was wondering about that too!! I might just be paranoid but I feel like I've gained a pound or two since I've started Accutane, since I don't usually eat much fat (especially at breakfast!) and I have been eating a bit of chocolate or PB to make sure it absorbs, but it sucks to "force feed' yourself fat when you don't really want it...
  10. Haha, I know how you feel :/ I went through my differin "purge" right in the time that I traveled across the state to meet my boyfriend's parents for the first time. I almost didn't go because I felt so ugly! Don't worry though, it gets better. I'm actually now on Accutane as well.... Differin helps but not a lot for me. Accutane is the greatest invention since.....the wheel?
  11. Hey! I watch my calories too, but what I like to do is eat half of a serving of Lindt 85% cocoa dark chocolate with my pill. It is so delicious! In a full serving (4 big squares) it only has 210 calories and 5 grams of sugar. But in that serving it has 12% fiber and 4g protein! I eat half a serving so it's around 100 calories but still enough fat to absorb the Accutane and it's an excuse to eat some chocolate every day
  12. Hey all, So I'm running low on my Clinique Dramatically Different Moisturizing Gel and I was thinking about switching to CeraVe since I have heard so many great things about it. I have a few questions: 1- Where can I buy this? At any ol' drugstore like Walgreens? 2- Cream or lotion? I looked on the website but it seems like they do not have a lotion made specifically for your face, so I'm guessing you guys are using the regular one, right? Are you using the lotion or the cream? 3 - I use P
  13. I'm on day 23 now and the IB is mostly going away, except for this GIANT cyst on my chin hehe. So I am thinking that the IB kinda tapers off. So don't be discouraged if you keep getting acne, because even though I feel gross with this cyst, lately people have been telling me that my skin looks great! So hang in there! Good luck people!
  14. My IB seems to have died down a lot! I hope it stays this way! I really like how my skin is not as oily anymore and I don't have any cysts right now...I can be in class all day and not have to worry about a big cyst whitehead thing appearing!! Haha How is your skin doing?
  15. Aw I'm sorry you had to deal with that. I'm sure she was just trying to help but that's part of the reason it's so frustrating! Gahh..I hope that made sense.
×